# SDR SWAA031425

- Difficulty date: June 28, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 34,547 hours, 31,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP MISSING BETWEEN ROW NR 18 AND ROW NR 20.  INSTALLED EEPLS STRIP PER MM.
